# SDR SWA980583

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED L-ANGLE AT BS 294, WL 208.5, RBL 55.  REPAIRED PER BOEING SRM.
